Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 13, NWS Pittsburgh, PA

March 16, 20259 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 16, 2025, 12:17 PM EDT for 9 counties in Ohio. It was in force for 58 min. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2025, 12:17 PM EDT (16:17 UTC)
Expired
Mar 16, 2025, 1:15 PM EDT
In force
58 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Damage threat
Destructive
Hail
0.0 in
Wind
80.0 mph

Counties Belmont County, OH, Carroll County, OH, Columbiana County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Noble County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 88 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 12:17 PM EDTTSTM WND DMGDover, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:17 PM EDTTSTM WND DMGDover, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:21 PM EDTTSTM WND GST 48New Philadelphia Airpor, OH
Mar 16, 12:21 PM EDTTSTM WND GST 48New Philadelphia Airpor, OH
Mar 16, 12:25 PM EDTTSTM WND DMGMineral City, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:25 PM EDTTSTM WND DMGMineral City, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:28 PM EDTTSTM WND DMGUhrichsville, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:28 PM EDTTSTM WND DMGUhrichsville, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:37 PM EDTTSTM WND DMGDellroy, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:37 PM EDTTSTM WND DMGDellroy, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:38 PM EDTTSTM WND DMGMalvern, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:38 PM EDTTSTM WND DMGMalvern, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:43 PM EDTTSTM WND DMG2 Se Pigtown, OH911 center reported downed trees near the intersection of Steubenville Road SE and Bay Road SE. Time estimated based on radar.
Mar 16, 12:43 PM EDTTSTM WND DMG2 Se Pigtown, OH911 center reported downed trees near the intersection of Steubenville Road SE and Bay Road SE. Time estimated based on radar.
Mar 16, 12:47 PM EDTTSTM WND DMG6 Se Carrollton, OHNumerous trees down. Time estimated via radar.
Mar 16, 12:47 PM EDTTSTM WND DMG6 Se Carrollton, OH
Mar 16, 12:51 PM EDTTSTM WND DMGHanoverton, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:51 PM EDTTSTM WND DMGHanoverton, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:55 PM EDTTSTM WND DMGSalineville, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.
Mar 16, 12:55 PM EDTTSTM WND DMGSalineville, OH911 center reported downed trees and powerlines in the area. Time estimated based on radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 10:31 AM EDTTornado WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 590 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
590 m²/s²
0-3 km storm-relative helicity
790 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

655 
WUUS51 KPBZ 161617
SVRPBZ
OHC013-019-029-059-067-081-111-121-157-161715-
/O.NEW.KPBZ.SV.W.0013.250316T1617Z-250316T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
1217 PM EDT Sun Mar 16 2025

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Belmont County in east central Ohio...
  Carroll County in east central Ohio...
  Western Columbiana County in east central Ohio...
  Guernsey County in east central Ohio...
  Harrison County in east central Ohio...
  Western Jefferson OH County in east central Ohio...
  Monroe County in east central Ohio...
  Noble County in east central Ohio...
  Tuscarawas County in east central Ohio...

* Until 115 PM EDT.

* At 1217 PM EDT, severe thunderstorms were located along a line 
  from 19 miles north of Strasburg to near Caldwell, or along a line 
  from 24 miles north of Dover to near Caldwell, moving northeast at 
  55 mph.

  THESE ARE DESTRUCTIVE STORMS FOR TUSCARAWAS AND GUERNSEY COUNTIES 
  INTO LOCATIONS EAST OF INTERSTATE 70.

  HAZARD...80 mph wind gusts.

  SOURCE...Law enforcement reported. Widespread downed trees and
           powerlines have been reported from Coshocton and
           Muskingum Counties where the line previously passed.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be heavily damaged.
           Expect considerable damage to roofs, windows, and
           vehicles. Extensive tree damage and power outages are
           likely.

* Locations impacted include...
  New Philadelphia, Dover, Salem, Cambridge, Uhrichsville, St. 
  Clairsville, Barnesville, Cadiz, Carrollton, Woodsfield, Caldwell, 
  Freeport, Newcomerstown, Dennison, Strasburg, Byesville, Augusta, 
  Dudley, Salineville and Gnadenhutten.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter now inside an interior room on the lowest floor of a 
well-built structure. These storms have produced widespread 
destructive winds.

A Tornado Watch remains in effect until 400 PM EDT for a portion of 
east central Ohio.

&&

LAT...LON 4064 8160 4067 8146 4065 8124 4072 8124
      4073 8109 4090 8109 4090 8090 4093 8090
      4093 8082 4090 8082 4090 8078 3968 8093
      3959 8134 3965 8147 3958 8147 3959 8159
      3966 8159 3967 8163
TIME...MOT...LOC 1617Z 219DEG 46KT 4088 8152 4052 8147 4010 8150 
3979 8149

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH

$$

Frazier
3 follow-up statements
560 
WWUS51 KPBZ 161639
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
1239 PM EDT Sun Mar 16 2025

OHC111-121-161649-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-250316T1715Z/
Monroe OH-Noble OH-
1239 PM EDT Sun Mar 16 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR MONROE AND NOBLE 
COUNTIES...

The storms which prompted the warning have weakened below severe 
limits, and no longer pose an immediate threat to life or property. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM EDT for a portion of 
east central Ohio.

&&

LAT...LON 4022 8135 4051 8134 4065 8132 4065 8124
      4072 8124 4073 8109 4090 8109 4090 8090
      4093 8090 4093 8082 4090 8082 4090 8078
      3986 8092 3989 8120
TIME...MOT...LOC 1617Z 219DEG 46KT 4088 8152 4053 8147 4010 8149 
3979 8149

$$


OHC013-019-029-059-067-081-157-161715-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-250316T1715Z/
Belmont OH-Carroll OH-Columbiana OH-Guernsey OH-Harrison OH-
Jefferson OH-Tuscarawas OH-
1239 PM EDT Sun Mar 16 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT 
FOR BELMONT, CARROLL, WESTERN COLUMBIANA, NORTHEASTERN GUERNSEY, 
HARRISON, WESTERN JEFFERSON OH AND EASTERN TUSCARAWAS COUNTIES...

At 1239 PM EDT, severe thunderstorms were located along a line from 
25 miles northwest of Salem to near Barnesville, moving northeast at 
65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Law enforcement reported. Widespread downed trees and
         powerlines have been reported from Coshocton and
         Muskingum Counties where the line previously passed.

IMPACT...Expect considerable tree damage. Damage is likely to
         mobile homes, roofs, and outbuildings.

Locations impacted include...
  Salem, Uhrichsville, St. Clairsville, Barnesville, Cadiz, 
  Carrollton, Freeport, Dennison, Augusta, Salineville, Bethesda, 
  Malvern, Hopedale, Flushing, Scio, Adena, Jewett, Bergholz, 
  Amsterdam and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. These storms have produced widespread 
damaging winds.

A Tornado Watch remains in effect until 400 PM EDT for a portion of 
east central Ohio.

&&

LAT...LON 4022 8135 4051 8134 4065 8132 4065 8124
      4072 8124 4073 8109 4090 8109 4090 8090
      4093 8090 4093 8082 4090 8082 4090 8078
      3986 8092 3989 8120
TIME...MOT...LOC 1617Z 220DEG 55KT 4089 8151 4053 8146 4010 8148 
3980 8148

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Frazier
022 
WWUS51 KPBZ 161647
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
1247 PM EDT Sun Mar 16 2025

OHC059-157-161657-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-250316T1715Z/
Guernsey OH-Tuscarawas OH-
1247 PM EDT Sun Mar 16 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN 
GUERNSEY AND EASTERN TUSCARAWAS COUNTIES...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM EDT for a portion of 
east central Ohio.

&&

LAT...LON 4043 8124 4072 8124 4073 8111 4073 8109
      4090 8109 4090 8090 4093 8090 4093 8082
      4090 8082 4090 8078 4001 8090 4000 8113
      4022 8124
TIME...MOT...LOC 1639Z 221DEG 55KT 4114 8122 4079 8116 4036 8119 
4005 8119

$$


OHC013-019-029-067-081-161715-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-250316T1715Z/
Belmont OH-Carroll OH-Columbiana OH-Harrison OH-Jefferson OH-
1247 PM EDT Sun Mar 16 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT 
FOR NORTHWESTERN BELMONT, CARROLL, WESTERN COLUMBIANA, HARRISON AND 
WESTERN JEFFERSON OH COUNTIES...

At 1247 PM EDT, severe thunderstorms were located along a line from 
27 miles northwest of Salem to 7 miles south of Cadiz, moving 
northeast at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Law enforcement reported. Widespread downed trees and
         powerlines have been reported from Coshocton and
         Muskingum Counties where the line previously passed.

IMPACT...Expect considerable tree damage. Damage is likely to
         mobile homes, roofs, and outbuildings.

Locations impacted include...
  Salem, St. Clairsville, Cadiz, Carrollton, Augusta, Salineville, 
  Bethesda, Malvern, Hopedale, Flushing, Scio, Adena, Jewett, 
  Bergholz, Amsterdam, Belmont, Hanoverton, Bowerston, Dellroy and 
  Holloway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. These storms have produced widespread 
damaging winds.

A Tornado Watch remains in effect until 400 PM EDT for a portion of 
east central Ohio.

&&

LAT...LON 4043 8124 4072 8124 4073 8111 4073 8109
      4090 8109 4090 8090 4093 8090 4093 8082
      4090 8082 4090 8078 4001 8090 4000 8113
      4022 8124
TIME...MOT...LOC 1639Z 221DEG 55KT 4114 8122 4079 8110 4034 8112 
4006 8113

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Frazier
217 
WWUS51 KPBZ 161705
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
105 PM EDT Sun Mar 16 2025

OHC013-019-029-067-081-161715-
/O.EXP.KPBZ.SV.W.0013.000000T0000Z-250316T1715Z/
Belmont OH-Carroll OH-Columbiana OH-Harrison OH-Jefferson OH-
105 PM EDT Sun Mar 16 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 115 PM EDT FOR 
NORTHWESTERN BELMONT, CARROLL, WESTERN COLUMBIANA, HARRISON AND 
WESTERN JEFFERSON OH COUNTIES...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning will be allowed to expire.

&&

LAT...LON 4043 8124 4072 8124 4073 8111 4073 8109
      4090 8109 4090 8090 4093 8090 4093 8082
      4090 8082 4090 8078 4001 8090 4000 8113
      4022 8124
TIME...MOT...LOC 1647Z 221DEG 55KT 4124 8110 4089 8098 4044 8101 
4016 8101

$$

Frazier

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 11:03 AM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Mar 16, 11:03 AM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1103 AM EDT Sun Mar 16 2025

.SYNOPSIS...
Showers and thunderstorms are expected today as a strong cold
front crosses the region. Some storms could be severe. A few
snow showers are possible early Monday before high pressure
returns dry and warmer weather to the region through mid week.

&&

.NEAR TERM /THROUGH TONIGHT/...
KEY MESSAGES:

- Strong cold front crosses today
- Showers and thunderstorms expected
- Severe storms possible, with damaging wind and isolated
  tornadoes
- Gusty wind outside of thunderstorms
-------------------------------------------------------------------

A cold front currently crossing through central Ohio will cross
the region, with convection developing ahead of the front late
this morning and into the afternoon. Strong speed and
directional shear with a low level jet max of 50-70kt at 850mb
is progged, as well as CAPE values between 500 and 750j/kg.
Latest CAMs hint towards storms in a line or broken line, and
given the current synoptic situation and several hours of
plentiful solar insolation to bolster sfc instability, the
threat of damaging wind and possible QLCS tornadoes has
increased. After coordination with SPC, a Tornado Watch has
been issued, and is valid until 4PM this afternoon.

Wind gusts to 40mph are also possible outside of any storms
with mixing and a tight surface pressure gradient during the
day.

The low's surface cold front is progged to cross the region by
mid to late afternoon. Additional showers and storms are likely
with the front, though instability and shear is progged to be
less than with the earlier activity.
&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
KEY MESSAGES:

- Rain changes to snow before ending Monday
- Dry and warmer Tuesday
-------------------------------------------------------------------

Rain is expected to change to snow overnight into early Monday
in cold advection after FROPA, and as the upper trough axis
crosses the region. No accumulation is expected for most of the
area, though an inch or less is possible across the higher
terrain areas. Wind should also diminish tonight as the surface
pressure gradient begins to lessen.

Dry weather and a clearing trend is then expected Monday
afternoon through Tuesday night as high pressure builds across
the region. After a brief cool down on Monday, temperatures
should return to 10 to 15 degrees above average by Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
KEY MESSAGES:

- Dry Wednesday
- Rain chances return Wednesday night through Thursday night
- Warm Thursday, then cooler through the weekend
-------------------------------------------------------------------

Model ensembles indicate an amplified pattern to start mid week.
Ridging, ahead of a central CONUS trough, will maintain dry
weather on Wednesday. This trough, and its associated surface
low, will advance eastward Wednesday night through Thursday,
crossing the region region Thursday night. Increasing rain
chances are expected with its approach and passage. The rain
could mix with or change to snow late Thursday and Thursday
night in cold advection behind the low.

The flow is progged to become less amplified by late week.
Weaker, fast moving disturbances are expected to be embedded in
this flow. Dry weather is expected to return Friday under high
pressure, though another fast moving trough/surface low is
progged for Saturday, returning showers to the region.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
A deep upper level low will create scattered lighter rain
showers in between two surface boundaries that will be the main
focus of impact through the afternoon. The first, currently in
eastern OH as of 12z, may develop a line of notably gusty winds
between 30-40kts but may intensify through 15z as it lifts NE
and increase lightning production. A second boundary will
develop shortly after that along a S to SW wind shift between
16z-21z, and again will pose the risk for lightning, wind gust
between 35-45kt (and locally higher), and small hail. Confidence
is fairly low on the exact timing for potential terminal impacts
given varied model guidance projections and current struggles in
capturing near-term environment.

The expectation is for a cold front to cross between 22z-04z
tonight that will see wind subside (but remain breezy) and bring
areawide MVFR with localized IFR cigs. Remnant influence of the
upper low and the onset of cold advection may regenerate iso/sct
showers that transition to snow and favor northwest PA. At this
time, accumulations are expected to be minimal given meager
moisture/temperature profiles.

Outlook...
Precipitation will taper off Monday morning while subsidence and
dry advection slowly erode area MVFR stratocu; there is high
confidence in VFR returning to sites by 18z (only 10-25%
probability of MVFR cigs lingering).

There is high confidence in VFR under the influence of high
pressure until the next low pressure system crosses the region
late Wednesday into Thursday.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...Wind Advisory until 2 PM EDT this afternoon for WVZ514.

&&

SYNOPSIS...88
NEAR TERM...88
SHORT TERM...WM
LONG TERM...WM
AVIATION...Frazier
Hazardous weather outlook, Mar 16, 10:34 AM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1034 AM EDT Sun Mar 16 2025

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029-
031-073>078-WVZ001>004-012-021-509>513-171445-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-
Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
1034 AM EDT Sun Mar 16 2025

...TORNADO WATCH 53 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

WVZ514-171445-
Eastern Tucker-
1034 AM EDT Sun Mar 16 2025

...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...TORNADO WATCH 53 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Mar 16, 6:36 AM EDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
636 AM EDT Sun Mar 16 2025

OHZ039-048-057-058-068-161115-
Muskingum OH-Noble OH-Tuscarawas OH-Coshocton OH-Guernsey OH-
636 AM EDT Sun Mar 16 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT EASTERN MUSKINGUM...
NORTHWESTERN NOBLE...SOUTHEASTERN COSHOCTON...GUERNSEY AND
SOUTHWESTERN TUSCARAWAS COUNTIES UNTIL 715 AM EDT...

At 636 AM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Coshocton to 14 miles southeast of
South Zanesville, or extending from near Coshocton to 16 miles
southeast of Zanesville, moving northeast at 55 mph.

HAZARD...Wind gusts up to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Coshocton, Cambridge, Newcomerstown, New Concord, Byesville, West
  Lafayette, Gnadenhutten, Philo, Port Washington, Pleasant Grove,
  Pleasant City, Cumberland, Conesville, Lore City, Old Washington,
  Plainfield, Norwich, Otsego, Bridgeville and Chandlersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4016 8197 4020 8197 4043 8145 4026 8141
      3988 8148 3976 8176 3977 8193
TIME...MOT...LOC 1036Z 216DEG 45KT 4021 8189 3996 8183 3974 8188

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

MLB
Special weather statement, Mar 16, 7:01 AM EDT, 5 hours 16 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
701 AM EDT Sun Mar 16 2025

OHZ039-040-049-058-161145-
Carroll OH-Tuscarawas OH-Harrison OH-Guernsey OH-
701 AM EDT Sun Mar 16 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL HARRISON...
CARROLL...NORTHEASTERN GUERNSEY AND TUSCARAWAS COUNTIES UNTIL 745 AM
EDT...

At 701 AM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from 14 miles northwest of Strasburg to 5
miles northeast of Cambridge, or extending from 19 miles northwest
of Dover to 5 miles northeast of Cambridge, moving northeast at 60
mph.

HAZARD...Wind gusts up to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  New Philadelphia, Dover, Uhrichsville, Carrollton, Freeport,
  Newcomerstown, Dennison, Strasburg, Sugarcreek, Gnadenhutten,
  Antrim, Malvern, Tuscarawas, Bolivar, Baltic, Scio, Midvale,
  Mineral City, Jewett and Port Washington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4063 8166 4063 8167 4065 8147 4067 8146
      4066 8144 4065 8145 4065 8124 4072 8124
      4073 8115 4046 8094 4042 8094 4042 8092
      4039 8091 4005 8148 4025 8162 4037 8162
      4037 8170 4038 8171 4044 8171 4044 8167
TIME...MOT...LOC 1101Z 212DEG 52KT 4075 8171 4028 8152 4008 8152

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

MLB
Local storm report, Mar 16, 12:02 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1202 PM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     Non-Tstm Wnd Gst Zanesville Airport      39.95N  81.90W
03/16/2025  M76 mph          Muskingum          OH   ASOS

&&

Event Number PBZ2505219

CL
Local storm report, Mar 16, 12:11 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1211 PM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     Tstm Wnd Dmg     Roseville               39.81N  82.07W
03/16/2025                   Muskingum          OH   Law Enforcement

            Trees and power poles down in the southern part of the
            county, especially in the Roseville area. Time
            estimated.

&&

Event Number PBZ2505220

CL
Local storm report, Mar 16, 12:15 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1215 PM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     Tstm Wnd Dmg     Coshocton               40.26N  81.85W
03/16/2025                   Coshocton          OH   Law Enforcement

            Multiple reports of tree and power pole damage across
            the county.

&&

Event Number PBZ2505221

CL

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 6:36 AM EDTSpecial Weather StatementPBZGuernsey, Muskingum39 min
Mar 16, 7:01 AM EDTSpecial Weather StatementPBZCarroll, Harrison, Tuscarawas44 min
Mar 16, 10:29 AM EDTSevere Thunderstorm WarningPBZTuscarawas31 min
Mar 16, 11:17 AM EDTSevere Thunderstorm WarningPBZBelmont, Monroe43 min
Mar 16, 11:22 AM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum38 min
Mar 16, 11:50 AM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Noble, Tuscarawas40 min
Mar 16, 11:54 AM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson51 min
Mar 16, 12:51 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson39 min
Mar 16, 1:13 PM EDTSevere Thunderstorm Warning Considerable damage threatPBZColumbiana, Jefferson47 min
Mar 16, 4:37 PM EDTSpecial Weather StatementPBZMuskingum38 min
Mar 16, 4:45 PM EDTSpecial Weather StatementPBZCoshocton30 min
Mar 16, 5:07 PM EDTSpecial Weather StatementPBZTuscarawas38 min
Mar 16, 5:10 PM EDTSevere Thunderstorm WarningPBZCarroll, Coshocton, Guernsey, Harrison, Muskingum, Tuscarawas50 min
Mar 16, 5:37 PM EDTSpecial Weather StatementPBZMonroe38 min
Mar 16, 5:56 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson49 min
Mar 16, 6:32 PM EDTSevere Thunderstorm WarningPBZColumbiana43 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.